Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What causes white patches on penis?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1919 Questions
Question
I have non-itching, non-painful white patches all over my penis, including the shaft area as well as some parts of my scrotum. Its so embarrassing that I now find it so difficult to have any affair with any woman. What are the likely causes and what should I do solve the problem.
Posted Thu, 7 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Johny Chacko 1 hour later
Brief Answer:
Could be genital warts

Detailed Answer:
Hello,

Welcome to healthcare magic.

I understand from your query that you are having asymptomatic lesions on your penis.

I have seen the clinical pictures that you have uploaded.

I would consider the diagnosis of genital warts.

Wart is a viral infection and if it occurs on the genitalia, it could be transmitted sexually.

The treatment options for this include cryotherapy and podophyllin resin application. These procedures should be done by a dermatologist. Please consult a dermatologist for further treatment.

Hope this helps you.

If you have any more queries, I will be glad to assist.

Regards,
Dr. Johny Chacko
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor